# SDR REXA2018090400787

- Difficulty date: August 17, 2018
- Submitted: September 4, 2018
- Operation: Air carrier
- Aircraft: N8896A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7896
- Aircraft time: 27,890 hours, 25,290 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 601R38783
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN STA 349 RBL 40 AREA FLOOR BEAM CORRODED AT FLOOR FITTING. REMOVED AND REPLACED FITTING AND PLASTIC COVER AT STA 349 RBL40 IAW SRM 51-42-13.
